Send a Message
to samantha2007




Apr 6, 2007

samantha2007 Profile

Forums Owned

Recent Posts

Accutane taken years ago and pregnancy now

I took Accutane about 20 years ago. If I could go back, I never would have taken it. While I was on it, I had to literally push myself up out of bed every morning, as my joints ached tremendously. Although I've always been active working out and taking supplements, I found out recently that I have osteoporosis already! (One of the side effects was bone-thinning...) Well, I don't trust pharmaceutical companies any more -- and I find that most doctors just do what they learn in medical school, most of which are funded by pharaceutical companies. I found alternative medicine to be a huge blessing. So, whatever your side effects have been, or before you go on Accutane, please check out other non-traditional methods. Here's my recommendation: (".cc" not ".com"). You can call in and ask questions to find out what they'd recommend -- and they can help you find a doctor in your area that believes in more natural ways to heal. For osteoporosis, they're recommending QRA, Quantum Reflex Analysis. They also have recommendations for acne -- and can help you pinpoint the reason for your acne and how to stop it, to get to the root of the problem -- and not just treat the symptoms of what's really wrong. One other note: After about 10 years off of Accutane, my skin started developing the cystic acne again... My doctor put me on birth control pills, and although that helped, I had to discontinue because strokes run in my family. Using Pro-Active did help some, but with prayer for healing, the acne, thank God, has not returned! I know what it feels like, what it can do to your self-esteem, but, please, really do your homework before you take this drug. There ARE options that aren't dangerous to your health! All the best to you on your quest for better health!!!  (Apr 6, 2007 | post #33)